# SDR QXEA200701493

- Difficulty date: September 28, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 20,476 hours, 29,541 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Part number: 6229614113
- Part serial: 1185
- Condition: Malfunctioned
- Location: Atc
- Part time: 11,776 hours, 117,052 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2132 ATC TRANSPONDERS 1 AND 2 REPORT INOP.  TRANSPONDERS RE-CYCLED MANY TIMES WITH TCAS ON AND OFF, STILL NO TRANSPONDER SIGNAL REPORTED FROM ATC.  "TCAS FAIL" MESSAGE ALSO DISPLAYED IN BOTH IVSI'S.  REPLACED TCAS CONTROL HEAD AND PERFORMED OPERATIONAL TEST.  TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
